# SDR UIEA2017090601610

- Difficulty date: October 8, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316F
- Aircraft serial: 27615
- Aircraft time: 82,978 hours, 17,379 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 2242318665
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE AFT HAT CHANNEL FOUND CRACKED AND EXISTING REPAIR DOUBLER WORN.  THE HAT CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-40-02, REV 29.
